# SDR 2001UALA00165

- Difficulty date: February 21, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Aircraft time: 63,934 hours, 36,458 cycles
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE FOUND AT RT ELEVATOR TRAILING EDGE JUST OUTBOARD OF TAB.  INSTALLED SKIN REPAIR PER CMM SM-70-55-20-03-JD FIG 19.
